Hi all. my mom was on dilitiazem 180 er 24 hr for 3 months. we thought the shortness of breath was due to the dilitiazem so the cardiologist started her on metoprolol tartrate 25 twice day. she was on this for two weeks and her short of breath worsened to the fact that even lying down or at rest she would experience this. we went back to cardiologist. he upped her lasix 40 to two pills for three days and then go back to the one. she is back on dilitiazem 180. they ekg her heart and it was ok. she had a chest xray taken and more blood work to check for chf. well, day 2 on increased lasix and she is much much better. the short of breath isn't bad at all. mom's pulse is irregular but normal and bp is normal. i encourage her to do her pt exercises and to walk with cane as often as i can get her to do it. i just wanted to update her condition. meds work differently on everyone, and this was her experience. anyone else have these issues. thank you everyone. we are waiting for results of chest xray her lungs are clear on examinination, and the chf results with blood work. she has taken these two tests to check for chf last two months which showed she was not in chf, so they took another test. i hope and pray all is well with all of you and that mom's test are normal. please support and help are very helpful. thank you
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.